Alert archive / Tennessee / Tornado Warnings in 2006
Tornado Warning 94, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at May 26, 2006, 1:28 AM CDT for Gibson County, Tennessee. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2006, 1:28 AM CDT (06:28 UTC)
- Expired
- May 26, 2006, 2:00 AM CDT
- In force
- 32 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Gibson County, TN
The radar
The Memphis radar (KNQA), 117 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 1:53 AM CDT | HAIL 0.75 | Milan, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 12:53 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 6.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3271 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1370 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KMEG 260628 TORMEG TNC053-260700- /O.NEW.KMEG.TO.W.0094.060526T0628Z-060526T0700Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 128 AM CDT FRI MAY 26 2006 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * TORNADO WARNING FOR... GIBSON COUNTY IN NORTHWEST TENNESSEE * UNTIL 200 AM CDT * AT 124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO NEAR TRENTON...MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILAN. .IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. .IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3612 8894 3591 8905 3580 8871 3605 8869 $$
3 follow-up statements
000 WWUS54 KMEG 260634 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 135 AM CDT FRI MAY 26 2006 TNC053-260700- /O.CON.KMEG.TO.W.0094.000000T0000Z-060526T0700Z/ GIBSON TN- 135 AM CDT FRI MAY 26 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR GIBSON COUNTY... AT 133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO IS NOW LOCATED NEAR GIBSON...OR NEAR TRENTON...MOVING SOUTHEAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILAN. LAT...LON 3612 8894 3587 8908 3580 8871 3605 8869 $$
000
WWUS54 KMEG 260644
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
144 AM CDT FRI MAY 26 2006
TNC053-260700-
/O.CON.KMEG.TO.W.0094.000000T0000Z-060526T0700Z/
GIBSON TN-
144 AM CDT FRI MAY 26 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR GIBSON
COUNTY...
AT 142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO IS NOW LOCATED NEAR GIBSON...OR
NEAR MILAN...MOVING SOUTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MEDINA.
LAT...LON 3617 8915 3600 8916 3589 8913 3581 8890
3580 8871 3605 8869
$$000
WWUS54 KMEG 260700
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
200 AM CDT FRI MAY 26 2006
TNC053-260710-
/O.EXP.KMEG.TO.W.0094.000000T0000Z-060526T0700Z/
GIBSON TN-
200 AM CDT FRI MAY 26 2006
...THE TORNADO WARNING FOR GIBSON COUNTY EXPIRES AT 200 AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE STORM WHICH
PROMPTED THE TORNADO WARNING HAD MOVED OUT OF THE AREA.
.A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE WARNED AREA.
LAT...LON 3617 8915 3600 8916 3589 8913 3581 8890
3580 8871 3605 8869
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at May 25, 9:01 PM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, May 25, 9:01 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 901 PM CDT THU MAY 25 2006 .UPDATE... SEVERE THUNDERSTORMS ACROSS SE MO AND WRN KY CONTINUE TO TREK SOUTHEAST INTO NW TN. THESE STORMS HAVE DEVELOPED IN ADVANCE OF THE COLD FRONT THAT STRETCHES FROM THE GREAT LAKES INTO S CNTRL MO. THERE IS A GOOD DEAL OF INSTABILITY SOUTH OF THE FRONT WITH SBCAPES OF 3000 J/KG ACRS NE AR...THE MO BOOTHEEL AND NW TN. MEANWHILE AN UPPER LEVEL SHORTWAVE IS MOVING THROUGH THE MID MS VALLEY INCREASING THE WINDS ALOFT. THIS IS HELPING STORMS TO ORGANIZE...STRENGTHEN AND MAINTAIN THEIR UPDRAFTS. THE RESULT HAS BEEN LONG LIVED...HAIL PRODUCING SUPERCELLS. ALSO...THESE STORMS HAVE BEEN ROTATING AND AS LCLS LOWER THIS EVENING THERE IS THE POSSIBILITY AN ISOLD TORNADO ACRS MAINLY NW TN. THIS ACTIVITY WILL EVENTUALLY SHIFT EAST LATER TONIGHT AS SHORTWAVE AND THE ASSOCD STRONGER MID LEVEL WINDS ROTATE EAST OUT OF THE AREA. NO IMMEDIATE UPDATES PLANNED. CURRENT FORECAST ON TRACK. NE AR SEVERE TSTM WATCH EXPIRES AT 04Z. MO BOOTHEEL AND NW TN TORNADO WATCH EXPIRES AT 06Z. && .PREV DISCUSSION... (ISSUED 319 PM CDT THU MAY 25 2006) DISCUSSION... THE AIRMASS ACROSS THE MID-SOUTH THIS AFTERNOON REMAINS HOT AND HUMID WITH TEMPERATURES RANGING FROM THE UPPER 80S EAST TO LOWER 90S WEST. WITH CONTINUED HEATING EXPECT MAXIMUM TEMPERATURES TO TOP OUT IN THE 90-95 DEGREE RANGE. ISOLATED THUNDERSTORMS HAVE FORMED ALONG AN OLD CONVECTIVE BOUNDARY STRETCHED BASICALLY ALONG INTERSTATE 40 IN WEST TENNESSEE. THESE STORMS WILL BE DRIVEN BY THE LOW LEVEL CONVERGENCE ALONG THIS BOUNDARY AND STRONG INSTABILITY. EXPECT THESE STORMS TO REMAIN PULSE IN NATURE AND UNORGANIZED AS DEEP LAYER SHEAR REMAINS WEAK IN THESE AREAS. CANNOT RULE OUT AN ISOLATED PULSE SEVERE STORM...WITH DAMAGING WINDS THE GREATEST THREAT. BUT AGAIN THESE STORMS WILL REMAIN UNORGANIZED AND SEVERE THREAT SHOULD REMAIN LIMITED. HAVE KEPT SLIGHT CHANCE TO LOW-END CHANCE POPS IN FOR THIS EVENING IN VICINITY OF THIS BOUNDARY THROUGH THIS EVENING. A POTENT MID-LEVEL SHORTWAVE WILL CONTINUE TO MOVE EAST-SOUTHEAST ACROSS THE MID MISSISSIPPI VALLEY THIS EVENING. A BAND OF ENHANCED MID-LEVEL WINDS (40KTS) ALONG THE SOUTHERN PERIPHERY OF THIS SHORTWAVE AND WEAK HEIGHT FALLS WILL SKIM NORTHEAST PORTIONS OF THE FORECAST AREA THIS EVENING. ALTHOUGH THE BEST MID-LEVEL FORCING AND DEEP LAYER SHEAR SHOULD REMAIN NORTH OF THE MEMPHIS CWA THERE STILL SHOULD BE ENOUGH FORCING FROM THE SHORTWAVE AND SOME SURFACE CONVERGENCE ALONG A STALLING FRONT OVER NORTHERN SECTIONS TO TRIGGER SCATTERED THUNDERSTORMS LATER THIS EVENING. MODERATE INSTABILITY (MUCAPES 2000-3000J/KG) ALONG WITH MARGINALLY STRONG DEEP LAYER SHEAR SHOULD SUPPORT THE POSSIBILITY OF A FEW SEVERE MULTICELLULAR CLUSTERS. THEREFORE WILL KEEP SLIGHT RISK FOR SEVERE STORMS CONFINED TO NORTHEAST AREAS THIS EVENING...WITH THE GREATEST THREAT FROM ANY OF THESE STORMS REMAINING DAMAGING WINDS. ISOLATED LARGE HAIL MAY ALSO OCCUR...BUT SHOULD BE LESS OF A THREAT AS FREEZING LEVELS REMAIN HIGH. ON FRIDAY...THE MID-LEVEL SHORTWAVE WILL MOVE EAST AND UPPER RIDGING WILL BUILD INTO THE AREA. THE STALLED SURFACE FRONT MAY LINGER OVER NORTHEAST SECTIONS AND THIS COMBINED WITH ADDITIONAL CONVECTIVE BOUNDARIES AND DAYTIME HEATING WILL SUPPORT SLIGHT CHANCES FOR AFTERNOON THUNDERSTORMS OVER THESE AREAS. ELSEWHERE...EXPECT ANOTHER HOT...HUMID...AND DRY DAY. THESE CONDITIONS WILL LINGER INTO SATURDAY WITH SIMILAR CONDITIONS IN PLACE. LARGE UPPER LEVEL RIDGE WILL DOMINATE THE EXTENDED PORTIONS OF THE FORECAST WITH MORE TYPICAL SUMMER WEATHER TO CONTINUE. SHOULD BE ENOUGH MOISTURE AND INSTABILITY AROUND TO SUPPORT ISOLATED TO SCATTERED DIURNALLY DRIVEN AFTERNOON THUNDERSTORMS EACH DAY. TEMPERATURES WILL ALSO REMAIN ABOVE AVERAGE AND HAVE RAISED EXTENDED TEMPERATURES ABOVE GUIDANCE TO ADJUST FOR MEX NUMBERS BIAS OF TRENDING TOWARDS CLIMATOLOGY. ALL IN ALL...CONTINUED HOT...HUMID...AND MAINLY DRY WEATHER THROUGH THE EXTENDED PERIOD. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && SJM/JLH
Hazardous weather outlook, May 25, 5:20 PM CDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 520 PM CDT THU MAY 25 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-262315- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 520 PM CDT THU MAY 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHERN PORTIONS OF THE MID SOUTH THIS EVENING AND TONIGHT. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE NORTH OF A LINE FROM WALNUT RIDGE ARKANSAS...TO DYERSBURG TENNESSEE TO DECATURVILLE TENNESSEE. THE MAIN SEVERE WEATHER THREAT WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE DAMAGING WINDS. HOWEVER...ISOLATED LARGE HAIL WILL ALSO POSSIBLE AND A TORNADO CANNOT BE RULED OUT...ESPECIALLY ACROSS THE MISSOURI BOOTHEEL AND NORTHERN WEST TENNESSEE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED ACROSS NORTHERN PORTIONS OF THE MID SOUTH THIS EVENING AND TONIGHT. SJM
In the hours before
Local storm report, May 25, 10:27 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1027 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2006 HENRY TN LAW ENFORCEMENT
TREES DOWN
1015 PM HAIL WOODLAND MILLS 36.48N 89.11W
05/25/2006 E0.75 INCH OBION TN EMERGENCY MNGR
&&
SJMLocal storm report, May 25, 10:40 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1040 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2006 HENRY TN LAW ENFORCEMENT
TREES DOWN
1015 PM HAIL WOODLAND MILLS 36.48N 89.11W
05/25/2006 E0.75 INCH OBION TN EMERGENCY MNGR
1020 PM TSTM WND DMG 1 W SOUTH FULTON 36.49N 88.90W
05/25/2006 OBION TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN.
&&
SJMLocal storm report, May 25, 11:03 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1103 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2006 HENRY TN LAW ENFORCEMENT
TREES DOWN
1015 PM HAIL WOODLAND MILLS 36.48N 89.11W
05/25/2006 E0.75 INCH OBION TN EMERGENCY MNGR
1020 PM TSTM WND DMG 1 W SOUTH FULTON 36.49N 88.90W
05/25/2006 OBION TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN.
1050 PM TSTM WND DMG WOODLAND MILLS 36.48N 89.11W
05/25/2006 OBION TN TRAINED SPOTTER
TREES DOWN
1050 PM HAIL 2 N UNION CITY 36.45N 89.05W
05/25/2006 E0.88 INCH OBION TN AMATEUR RADIO
1055 PM HAIL MARTIN 36.34N 88.86W
05/25/2006 E1.00 INCH WEAKLEY TN TRAINED SPOTTER
&&
SJMLocal storm report, May 25, 11:53 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1153 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2006 HENRY TN LAW ENFORCEMENT
TREES DOWN
1015 PM HAIL WOODLAND MILLS 36.48N 89.11W
05/25/2006 E0.75 INCH OBION TN EMERGENCY MNGR
1020 PM TSTM WND DMG 1 W SOUTH FULTON 36.49N 88.90W
05/25/2006 OBION TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN.
1050 PM TSTM WND DMG WOODLAND MILLS 36.48N 89.11W
05/25/2006 OBION TN TRAINED SPOTTER
TREES DOWN
1050 PM HAIL 2 N UNION CITY 36.45N 89.05W
05/25/2006 E0.88 INCH OBION TN AMATEUR RADIO
1055 PM HAIL MARTIN 36.34N 88.86W
05/25/2006 E1.00 INCH WEAKLEY TN TRAINED SPOTTER
1146 PM FLASH FLOOD UNION CITY 36.42N 89.05W
05/25/2006 OBION TN LAW ENFORCEMENT
WATER HAS FILLED DITCHES AND FLOODED SOME STREETS.
SEVERAL PEOPLE ARE TRAPPED IN CARS.
&&
SJMLocal storm report, May 26, 12:09 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1209 AM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2006 HENRY TN LAW ENFORCEMENT
TREES DOWN
1015 PM HAIL WOODLAND MILLS 36.48N 89.11W
05/25/2006 E0.75 INCH OBION TN EMERGENCY MNGR
1020 PM TSTM WND DMG 1 W SOUTH FULTON 36.49N 88.90W
05/25/2006 OBION TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN.
1050 PM HAIL 2 N UNION CITY 36.45N 89.05W
05/25/2006 E0.88 INCH OBION TN AMATEUR RADIO
1050 PM TSTM WND DMG WOODLAND MILLS 36.48N 89.11W
05/25/2006 OBION TN TRAINED SPOTTER
TREES DOWN
1055 PM HAIL MARTIN 36.34N 88.86W
05/25/2006 E1.00 INCH WEAKLEY TN TRAINED SPOTTER
1146 PM FLASH FLOOD UNION CITY 36.42N 89.05W
05/25/2006 OBION TN LAW ENFORCEMENT
WATER HAS FILLED DITCHES AND FLOODED SOME STREETS.
SEVERAL PEOPLE ARE TRAPPED IN CARS.
1150 PM HAIL DRESDEN 36.28N 88.69W
05/25/2006 M1.75 INCH WEAKLEY TN EMERGENCY MNGR
REPORTED BY TEMA
1150 PM TSTM WND DMG SHARON 36.23N 88.82W
05/25/2006 WEAKLEY TN EMERGENCY MNGR
TREES AND POWER LINES DOWN. REPORTED BY TEMA.
1155 PM FLASH FLOOD 5 E UNION CITY 36.42N 88.96W
05/25/2006 OBION TN PUBLIC
SOME ROADS HAD HIGH WATER ON THEM.
&&
ARSLocal storm report, May 26, 12:22 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1222 AM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2006 HENRY TN LAW ENFORCEMENT
TREES DOWN
1015 PM HAIL WOODLAND MILLS 36.48N 89.11W
05/25/2006 E0.75 INCH OBION TN EMERGENCY MNGR
1020 PM TSTM WND DMG 1 W SOUTH FULTON 36.49N 88.90W
05/25/2006 OBION TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN.
1050 PM TSTM WND DMG WOODLAND MILLS 36.48N 89.11W
05/25/2006 OBION TN TRAINED SPOTTER
TREES DOWN
1050 PM HAIL 2 N UNION CITY 36.45N 89.05W
05/25/2006 E0.88 INCH OBION TN AMATEUR RADIO
1055 PM HAIL MARTIN 36.34N 88.86W
05/25/2006 E1.00 INCH WEAKLEY TN TRAINED SPOTTER
1146 PM FLASH FLOOD UNION CITY 36.42N 89.05W
05/25/2006 OBION TN LAW ENFORCEMENT
WATER HAS FILLED DITCHES AND FLOODED SOME STREETS.
SEVERAL PEOPLE ARE TRAPPED IN CARS.
1150 PM HAIL DRESDEN 36.28N 88.69W
05/25/2006 M1.75 INCH WEAKLEY TN EMERGENCY MNGR
REPORTED BY TEMA
1150 PM TSTM WND DMG SHARON 36.23N 88.82W
05/25/2006 WEAKLEY TN EMERGENCY MNGR
TREES AND POWER LINES DOWN. REPORTED BY TEMA.
1155 PM FLASH FLOOD 5 E UNION CITY 36.42N 88.96W
05/25/2006 OBION TN PUBLIC
SOME ROADS HAD HIGH WATER ON THEM.
1220 AM HAIL UNION CITY 36.42N 89.05W
05/26/2006 M0.88 INCH OBION TN TRAINED SPOTTER
&&
ARSThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:36 PM CDT | Severe Thunderstorm Warning | MEG | Lake, Obion | 54 min |
| May 25, 9:28 PM CDT | Severe Thunderstorm Warning | MEG | Lake, Obion | 62 min |
| May 25, 10:28 PM CDT | Severe Thunderstorm Warning | MEG | Obion, Weakley | 47 min |
| May 25, 11:10 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 50 min |
| May 25, 11:20 PM CDT | Severe Thunderstorm Warning | MEG | Obion | 25 min |
| May 25, 11:28 PM CDT | Flash Flood Warning | MEG | Obion | 2 hr |
| May 25, 11:46 PM CDT | Severe Thunderstorm Warning | MEG | Obion | 44 min |
| May 25, 11:49 PM CDT | Severe Thunderstorm Warning | MEG | Carroll | 41 min |
| May 26, 12:24 AM CDT | Severe Thunderstorm Warning | MEG | Weakley | 51 min |
| May 26, 12:41 AM CDT | Severe Thunderstorm Warning | MEG | Obion | 29 min |
| May 26, 12:47 AM CDT | Severe Thunderstorm Warning | MEG | Gibson | 28 min |
| May 26, 1:20 AM CDT | Severe Thunderstorm Warning | MEG | Dyer | 25 min |
| May 26, 1:21 AM CDT | Severe Thunderstorm Warning | MEG | Gibson | 39 min |
| May 26, 1:30 AM CDT | Flash Flood Warning | MEG | Obion | 2 hr |
| May 26, 2:02 AM CDT | Severe Thunderstorm Warning | MEG | Dyer | 43 min |
| May 26, 2:14 AM CDT | Severe Thunderstorm Warning | MEG | Henderson, Madison | 46 min |
| May 26, 2:33 AM CDT | Flash Flood Warning | MEG | Carroll, Crockett, Dyer, Gibson, Henderson, Madison | 117 min |
| May 26, 2:40 AM CDT | Severe Thunderstorm Warning | MEG | Chester | 50 min |
| May 26, 2:48 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 19 min |
| May 26, 2:54 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood | 28 min |
| May 26, 3:05 AM CDT | Severe Thunderstorm Warning | MEG | Madison | 25 min |
| May 26, 3:24 AM CDT | Flash Flood Warning | MEG | Obion | 3 hr |
| May 26, 3:27 AM CDT | Severe Thunderstorm Warning | MEG | Chester | 33 min |
| May 26, 3:41 AM CDT | Severe Thunderstorm Warning | MEG | McNairy | 34 min |
| May 26, 4:50 PM CDT | Severe Thunderstorm Warning | MEG | Dyer | 70 min |
| May 26, 5:55 PM CDT | Severe Thunderstorm Warning | MEG | Henry | 29 min |
| May 26, 6:23 PM CDT | Severe Thunderstorm Warning | MEG | Gibson | 22 min |
| May 26, 6:28 PM CDT | Severe Thunderstorm Warning | MEG | Obion | 32 min |
Nearby
Tornado Warnings in Tennessee, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.